# SDR REXA2017020700186

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 25,285 hours, 24,325 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4113
- Part serial: 12263
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVERS OXYGEN MASK DOES NOT TEST.   REPLACED THE OXYGEN MASK STOWAGE BOX IAW AMM 35-11-15, OPS CHECKED GOOD.
